Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache, weight gain, fatigue, frequent urination, external yeast infections. Blue veins in nipples. Suggest next step?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11722 Questions
Have had these symptoms since July 24: headache, 20 lb weight gain in 2 months, fatigue, frequent urination, external yeast infections, more emotional, fuller breasts with prominent blue veins in nipples, and my blood preg test was negative. My period has been very light for the last 3 months and lasts only 2 days, and it's more evident when I wipe.
I had bloodwork that came back normal for LH, FSH, TSH, thyroid, and such.
Would an endocrinologist be the next step? I need to figure out what this is.
Posted Mon, 11 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Do consult an endocrinologist.

Detailed Answer:
Thanks for trusting us with your health concern.
The symptoms that you have described are likely to be related to a hormonal imbalance. A metabolic disorder or a hypothalamic cause is likely.
Since the FSH, LH and TSH are normal, you need to get your serum prolactin levels evaluated.
The external yeast infections are less likely to be associated with a hormonal disturbance. This can happen due to an incomplete treatment or an untreated partner. Be sure to get oral antifungal agents prescribed both for you and your partner.
Do consult an endocrinologist for a detailed evaluation.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor